# SDR IPXA2023021290912

- Difficulty date: February 10, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 66,498 hours, 22,228 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery
- Part number: 20131A
- Part serial: 59693
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C14FOUND EMERGENCY LIGHT POWER SUPPLY DEEP CYCLING TEST FAIL.1.I.A.W AMM 33-51-07-022-001 AND 33-51-07-422-012 REV.138.01 REPLACED EMERGENCY LIGHT POWER SUPPLY AT COCKPIT. 2.I.A.W AMM 33-51-07-422-012 REV.138.01 PERFORMED BATTERY PACK TEST,RESULT WAS SATISFACTORY.
